# SDR 01FDEA00327

- Difficulty date: May 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 16,867 hours, 7,175 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 1 ENG AT 1209Z BECAUSE OF LOW OIL PRESS WARN LIGHT.  RESET C/B NO CHANGE.
